Alert archive / Massachusetts / Small Craft Advisories in 2011
Small Craft Advisory 63, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at May 1, 2011, 3:26 AM EDT. It took effect at May 1, 2011, 10:00 AM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2011, 3:26 AM EDT (07:26 UTC)
- In effect from
- May 1, 2011, 10:00 AM EDT
- Expired
- May 1, 2011, 11:00 PM EDT
- In force
- 13 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
208 WHUS71 KBOX 010726 AAA MWWBOX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 326 AM EDT SUN MAY 1 2011 ANZ250-254-255-011530- /O.CAN.KBOX.SC.Y.0062.000000T0000Z-110501T2200Z/ /O.NEW.KBOX.SC.Y.0063.110501T1400Z-110501T2300Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 326 AM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT THIS EVENING. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. THE COMBINATION OF LEFTOVER SOUTHEAST SWELLS AND DEVELOPING NORTHEAST WIND WAVES WILL CREATE ROUGH SEAS LATER THIS MORNING AND INTO THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-232-011530- /O.NEW.KBOX.SC.Y.0063.110501T1400Z-110501T2300Z/ CAPE COD BAY-NANTUCKET SOUND- 326 AM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT THIS EVENING. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS INCREASING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NOCERA
3 follow-up statements
548 WHUS71 KBOX 011530 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1130 AM EDT SUN MAY 1 2011 ANZ250-254-255-012300- /O.CON.KBOX.SC.Y.0063.000000T0000Z-110501T2300Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1130 AM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-232-012300- /O.CON.KBOX.SC.Y.0063.000000T0000Z-110501T2300Z/ CAPE COD BAY-NANTUCKET SOUND- 1130 AM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
043 WHUS71 KBOX 011949 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 349 PM EDT SUN MAY 1 2011 ANZ250-012100- /O.CAN.KBOX.SC.Y.0063.000000T0000Z-110501T2300Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 349 PM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE SUBSIDED BELOW SMALL CRAFT LEVELS. $$ ANZ254-255-020300- /O.EXT.KBOX.SC.Y.0063.000000T0000Z-110502T0300Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 349 PM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-232-012300- /O.CON.KBOX.SC.Y.0063.000000T0000Z-110501T2300Z/ CAPE COD BAY-NANTUCKET SOUND- 349 PM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
396 WHUS71 KBOX 012242 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 642 PM EDT SUN MAY 1 2011 ANZ231-232-012345- /O.CAN.KBOX.SC.Y.0063.000000T0000Z-110501T2300Z/ CAPE COD BAY-NANTUCKET SOUND- 642 PM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY THRESHOLDS. $$ ANZ254-255-020300- /O.CON.KBOX.SC.Y.0063.000000T0000Z-110502T0300Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 642 PM EDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at May 1, 1:36 AM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, May 1, 1:36 AM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
136 AM EDT SUN MAY 1 2011
.SYNOPSIS...
COOL HIGH PRESSURE WILL BUILD ACROSS NEW ENGLAND THROUGH SUNDAY...
THEN WILL SHIFT OFFSHORE MONDAY. AN APPROACHING FRONTAL SYSTEM MAY
BRING A FEW SHOWERS TO MAINLY INTERIOR SECTIONS LATE MONDAY AND
MONDAY NIGHT...THEN MORE UNSETTLED WEATHER IS LIKELY FOR THE REST OF
THE WEEK WITH TEMPS NEAR OR BELOW NORMAL. THE BEST CHANCE OF
SHOWERS SHOULD BE TUESDAY NIGHT AND WEDNESDAY AS LOW PRESSURE MOVES
INTO NEW ENGLAND.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
PREVIOUS FORECAST REMAINS ON TRACK SO ONLY CHANGE WILL BE TO MATCH
HOURLY TEMPS/DEW PTS AND WINDS WITH LATEST OBSERVATIONS. AT 1 AM
ALREADY DOWN TO 36 AT MVY/39-TAN/38-ORE AND 37 AT EEN. THEREFORE
PATCHY FROST AND FOG WILL REMAIN IN THE FORECAST.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
SUNDAY...RIDGE WILL BUILD ACROSS THE REGION DURING THE DAY. THIS
WILL KEEP MAINLY SUNNY SKIES ACROSS THE REGION. THE LOW WELL
OFFSHORE WILL PUSH FURTHER E...BUT THIS COMBINED WITH THE RIDGE OVER
INLAND AREAS...EXPECT A GENERAL E-NE FLOW IN PLACE SO EXPECT
TEMPS TO REMAIN CHILLY ALONG THE COAST. HIGHS THERE WILL ONLY BE IN
THE UPPER 40S TO MID 50S. FURTHER INLAND...READINGS SHOULD REACH THE
60S.
SUNDAY NIGHT...THE RIDGE WILL SLOWLY SHIFT OFF THE COAST...SO MORE
MAINLY CLEAR SKIES ARE FORECAST. WITH LIGHT WINDS AS THE RIDGE AXIS
MOVES OFF...EXPECT RATHER COOL READINGS ALONG THE COAST WHICH COULD
DROP DOWN TO THE MID-UPPER 30S. COULD SEE A LITTLE PATCHY FROST
ACROSS THE COOLER LOCALES OF SE MA AND ALONG THE ROUTE 128 BELT.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
HIGH AMPLITUDE E COAST RIDGE EARLY IN THE PERIOD WILL MOVE OFFSHORE
AS GT LAKES TROF MOVES SLOWLY INTO NEW ENG TOWARD THE LATTER HALF OF
THE WEEK. MEDIUM RANGE GUIDANCE IN GENERAL AGREEMENT ON THIS
SCENARIO WHICH LEADS TO AN EXTENDED PERIOD OF UNSETTLED WEATHER FOR
MUCH OF THE WEEK WITH AT OR BELOW NORMAL TEMPS. HOWEVER...THERE IS
SOME UNCERTAINTY WITH THE POSITION OF THE SFC LOW TOWARD THE END OF
THE WEEK.
MONDAY...
HIGH PRES WILL BRING MOSUNNY SKIES TO SNE TO START THE DAY...THEN
CLOUDS WILL INCREASE FROM WEST TO EAST ESPECIALLY DURING THE
AFTERNOON. THE HIGH WILL REMAIN ALONG COASTAL NEW ENG FOR MUCH OF
THE DAY WHICH WILL PROVIDE ENOUGH LOW LEVEL DRY AIR TO MAINTAIN DRY
WEATHER ACROSS E NEW ENG. FURTHER W...MOISTURE ADVECTION INCREASES
DURING THE AFTERNOON AHEAD OF FRONTAL SYSTEM WHICH WILL BRING CHC
SHOWERS TO THIS AREA. USED MAV/MET BLEND TO DERIVE MAX TEMPS.
MON NIGHT...
CYCLOGENESIS BEGINS TO TAKES SHAP OVER MID ATLC REGION ALONG
TIGHTENING BAROCLINIC ZONE IN RIGHT ENTRANCE REGION OF UPPER JET.
BEST FORCING FOR PRECIP WILL BE TO THE WEST AND SW OF NEW ENG ALONG
AND BEHIND THE SFC BOUNDARY. BUT CANT RULE OUT A FEW SHOWERS AS
MOISTURE ADVECTION INCREASES AND LOW AND MID LEVEL THETA-E RIDGE
SETS UP ACROSS SNE.
TUESDAY INTO WEDNESDAY...
SFC WAVE WILL BE SLOW TO LIFT NEWD INTO NEW ENG AS MID LEVEL TROF
AMPLIFIES ACROSS GT LAKES...BUT LOW PRES AND FRONTAL BOUNDARY WILL
MOVE INTO NEW ENG DURING WED AS THE TROF MOVES E FROM THE GT LAKES.
BULK OF SHOWERS WILL BE ALONG AND WEST OF THE LOW LEVEL BAROCLINIC
ZONE WHICH SUGGESTS MAIN FOCUS FOR RAFL WILL INITIALLY BE IN THE
INTERIOR TUE AND ESPECIALLY TUE NIGHT...THEN GRADUALLY SHIFT ACROSS
E NEW ENG WED. ISOLD TSTMS ALSO POSSIBLE TUE NIGHT/WED AS ELEVATED
INSTABILITY MOVES INTO REGION. WE HAVE CHC POPS TUE INCREASING TO
LIKELY INTERIOR TUE NIGHT...THEN LIKELY ALL ZONES WED. MODELS ARE
SIMILAR WITH MAX QPF AXIS ACROSS INTERIOR AND NORTHERN NEW ENG AND
LATEST GUIDANCE SUGGESTS POTENTIAL FOR 1-2" RAFL INTERIOR SNE WITH
LEAST AMOUNTS ACROSS SE MA AND CAPE/ISLANDS. THE HEAVIER RAFL SHOULD
MOVE TO THE E WED NIGHT.
THURSDAY INTO FRIDAY...
MID LEVEL LOW MOVES INTO NEW ENG THU AND WILL LIKELY BE SLOW TO
DEPART ON FRI. GGEM APPEARS TOO PROGRESSIVE IN AMPLIFIED PATTERN SO
WE FOLLOWED A BLEND OF GFS/ECMWF WHICH WOULD RESULT IN SCT SHOWERS
THU UNDER COLD POOL ALOFT. WE FOCUSED THE CHC POPS ON THU BUT CANT
RULE OUT A FEW SHOWERS ON FRI AS WELL AS COLD POOL ALOFT WILL BE
LINGERING. EXPECT LOTS OF CLOUDS BOTH DAYS WITH THE COOLEST TEMPS
ON THU.
SATURDAY...
MID LEVEL LOW WILL BE LIFTING INTO THE MARITIMES BUT ANOTHER
SHORTWAVE WILL BE ROTATING TO THE SOUTH OF NEW ENG AND GFS/ECMWF
HAVE SFC LOW DEVELOPING TO THE S. GFS IS FURTHER N THAN ECMWF AND
BRINGS MORE SHOWERS INTO SNE WHILE ECMWF KEEPS PRECIP TO THE S. WE
WILL HAVE CHC POPS FOR SAT.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
TODAY...
NOT MUCH CHANGE FROM PREVIOUS FORECAST WITH HIGH CONFIDENCE FOR
VFR CONDITIONS. ONLY EXCEPTION MAY BE ACROSS CAPE COD AND
NANTUCKET WHERE A PERIOD OF CIGS BKN025-040 ARE POSSIBLE FROM
ABOUT 12Z-18Z. ALSO NE WINDS MAY GUSTS TO 20-25 KT ACROSS THIS
REGION. OTHERWISE QUIET AVIATION CONDITIONS FOR THE REMAINDER OF
SOUTHERN NEW ENGLAND.
SUN NIGHT...
HIGH CONFIDENCE FOR VFR ALONG WITH LIGHT WINDS.
MONDAY...
HIGH CONFIDENCE FOR VFR AND LIGHT S TO SE WINDS. BY LATE IN THE
DAY CLOUDS WILL OVERSPREAD THE REGION FROM WEST TO EAST WITH CIGS
OVC050 AT KBDL TO CIGS OVC100 FROM KMHT-KBOS-KPVD.
KBOS TERMINAL...
HIGH CONFIDENCE FOR VFR CONDITIONS TODAY THROUGH THE DAYLIGHT
HOURS OF MON. LIGHT N WINDS TURN TO THE NE AROUND SUNRISE AND THEN
SWING AROUND TO SE DURING THE EVENING. SE WINDS SHOULD CONTINUE
INTO MON.
OUTLOOK...MONDAY NIGHT THROUGH THURSDAY....
MON NIGHT...MEDIUM CONFIDENCE. CIGS LOWERING TO MVFR INTERIOR AND
LIKELY REMAINING VFR NEAR THE COAST. CHC SHOWERS.
TUESDAY...MEDIUM CONFIDENCE. MVFR/VFR CIGS WITH BEST CHANCE MVFR IN
THE INTERIOR. CONDITIONS LOWERING TO MVFR/IFR TUE NIGHT AS SHOWERS
INCREASE IN COVERAGE ACROSS THE INTERIOR.
WEDNESDAY...MEDIUM CONFIDENCE MVFR/IFR WITH SHOWERS.
THURSDAY...MEDIUM CONFIDENCE VFR/MVFR CIGS WITH SCT SHOWERS.
&&
.MARINE...
TONIGHT...WITH DEVELOPING LOW PRES E OF NEW ENGLAND...PRES GRADIENT
WILL INCREASE ACROSS THE EASTERN WATERS. WILL SEE N-NE GUST UP TO
25 KT MAINLY AFTER MIDNIGHT...SO EXTENDED THE SMALL CRAFT.
SUNDAY...EXPECT NE WINDS GUSTS TO 25 KT ON THE EASTERN WATERS
THROUGH EARLY AFTERNOON WITH SEAS UP TO 6 FT. WINDS AND SEAS WILL
START TO DIMINISH AS HIGH PRES BUILDS TOWARD THE COAST.
SUNDAY NIGHT...MAY HAVE LEFTOVER SEAS ON THE EASTERN OUTER WATERS UP
TO 5-6 FT WHICH WILL SUBSIDE EARLY. OTHERWISE...EXPECT CONDITIONS
BELOW SMALL CRAFT CRITERIA.
OUTLOOK...MONDAY THROUGH THURSDAY...
MONDAY AND MON NIGHT...WINDS AND SEAS BELOW SCA. NE WINDS EARLY MON
BECOMING SE.
TUE...INCREASING S/SE WINDS WITH GUSTS TO 20 KT BUT LIKELY REMAINING
BELOW SCA. SEAS BUILDING TO 5+ FT OVER OUTER WATERS.
TUE NIGHT AND WED...S/SE WIND GUSTS MAY REACH 25 KT AS MODEST LLJ
DEVELOPS. SCA SEAS LIKELY.
THU...NW FLOW WITH GUSTS TO 25 KT POSSIBLE. SCA SEAS LINGERING OVER
OUTER WATERS.
&&
.HYDROLOGY...
RIVER LEVELS ALONG THE LOWER PORTION OF THE CONNECTICUT RIVER AT
BOTH HARTFORD AND MIDDLETOWN WILL REMAIN IN MINOR FLOOD THROUGH AT
LEAST MONDAY.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ250-
254-255.
&&
SYNOPSIS...KJC/EVT
NEAR TERM...NOCERA - UPDATED 134 AM
SHORT TERM...EVT
LONG TERM...KJC
AVIATION...KJC/NOCERA - UPDATED 134 AM
MARINE...KJC/EVT
HYDROLOGY...NOCERAHazardous weather outlook, Apr 30, 4:31 PM EDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 431 PM EDT SAT APR 30 2011 CTZ002-012045- HARTFORD CT- 431 PM EDT SAT APR 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT. .DAY ONE...TONIGHT. FLOOD WARNINGS CONTINUE AT HARTFORD AND MIDDLETOWN CONNECTICUT ALONG THE CONNECTICUT RIVER. PLEASE SEE APPROPRIATE FLOOD STATEMENTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ003-004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-012045- TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA- NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 431 PM EDT SAT APR 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-012045- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 431 PM EDT SAT APR 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Massachusetts, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.